# SDR 2001F00696

- Difficulty date: August 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ZRA25500
- Part serial: 0359
- Condition: Intermittent
- Location: Oil System
- Part time: 685 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER OPERATES INTERMITTENTLY, NO VEMD INDICATIONS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
